# SDR UALA2009052001442

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 38,860 hours, 15,054 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2203
- Condition: Faulty
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM FAILURE.  DURING TROUBLESHOOTING, FOUND BOTH SLIDES ON FORWARD DOORS TO BE CAUSING THE FAILURE.  NEED TO REPLACE BOTH SLIDES ON THE LEFT AND RIGHT MED.  FOUND LEFT AND RIGHT FORWARD MED SLIDES TO BE CAUSING THE FAILURE.  NEED TO CHANGE SLIDES.  REPLACED LEFT FWD MED SLIDE AND RIGHT FWD MED SLIDE.
